Translator Disclaimer
november 2016 Weak amenability of Banach algebras with respect to characters
Rasoul Nasr-Isfahani, Somayeh Shahmoradi, Sima Soltani Renani
Bull. Belg. Math. Soc. Simon Stevin 23(4): 545-558 (november 2016). DOI: 10.36045/bbms/1480993586

Abstract

For a Banach algebra ${\cal A}$, we introduce and investigate weak amenability of ${\cal A}$ with respect to a character. We give some necessary conditions for the weak amenability of $\cal A$ with respect to a character and describe a class of Banach algebras that are not weakly amenable with respect to characters. Finally, we give examples of Banach algebras which are weakly amenable with respect to characters but neither weakly amenable nor amenable with respect to characters.

Citation

Download Citation

Rasoul Nasr-Isfahani. Somayeh Shahmoradi. Sima Soltani Renani. "Weak amenability of Banach algebras with respect to characters." Bull. Belg. Math. Soc. Simon Stevin 23 (4) 545 - 558, november 2016. https://doi.org/10.36045/bbms/1480993586

Information

Published: november 2016
First available in Project Euclid: 6 December 2016

zbMATH: 1364.46045
MathSciNet: MR3579667
Digital Object Identifier: 10.36045/bbms/1480993586

Subjects:
Primary: 46H05, 46H25, 47B47
Secondary: 43A10

Rights: Copyright © 2016 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 4 • november 2016
Back to Top